# SDR MASA200700118

- Difficulty date: February 26, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 12,716 hours, 12,243 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Position
- Location: Pax Door Step
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7365 LGA - PAX DOOR CLOSED INDICATION IN STEP NOT VISIBLE WHEN DOOR CLOSED AND LOCKED.  MX REPOSITIONED INDICATOR AND OP CK GOOD.
